# SDR 2004FA0000351

- Difficulty date: March 15, 2004
- Submitted: March 15, 2004
- Operation: General aviation
- Aircraft: N260MN
- Make and model: Mrchti SF260
- Aircraft serial: 121
- Aircraft time: 5,342 hours
- Engine: Lyc O540*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Rod
- Part number: SF2601314611
- Condition: Broken
- Location: Fuel Valve
- Part time: 5,342 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PILOT WAS MOVING FUEL SELECTOR KNOB FROM WING TIP TANKS TO WING TANKS AND THE FUEL SELECTOR ROD BROKE AT THE FUEL SELECTOR VALVE WITH THE FUEL SELECTOR VALVE IN BETWEEN TANK POSITIONS.  THE ENGINE STOPPED AND AN EMERGENCY LANDING WAS ACCOMPLISHED.  INVESTIGATION REVEALED THE FUEL SELECTOR ROD BROKE WERE IT WAS DRILLED FOR THE TAPERED PIN, P/N AN385H40-7. INFO ON MFG'S PART BOOK AT PAGE 8-22-01, FIGURE 1.
